# SDR AALA202109102724

- Difficulty date: September 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 43,395 hours, 15,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L AMBER CHECK PRESSURE INDICATION. SERVICED EMERGENCY DOOR DAMPER CYLINDER PER AMM 52-11-00.
